Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 17, NWS Cheyenne, WY

June 27, 2014Banner County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jun 27, 2014, 2:48 PM MDT for Banner County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2014, 2:48 PM MDT (20:48 UTC)
Expired
Jun 27, 2014, 7:00 PM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Banner County, NE

The radar

The Cheyenne radar (KCYS), 87 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-324 J/kg
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-126 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WGUS55 KCYS 272048
FFWCYS
NEC007-280100-
/O.NEW.KCYS.FF.W.0017.140627T2048Z-140628T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT FRI JUN 27 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 700 PM MDT

* AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR IS ESTIMATING AROUND TWO INCHES OF RAIN HAS     
  FALLEN FROM THIS STORM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4163 10383 4147 10384 4147 10403 4162 10405

$$

TJT
1 follow-up statement
915 
WGUS75 KCYS 272247
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
447 PM MDT FRI JUN 27 2014

NEC007-272302-
/O.CAN.KCYS.FF.W.0017.000000T0000Z-140628T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-
447 PM MDT FRI JUN 27 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN BANNER
COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4163 10383 4147 10384 4147 10403 4162 10405

$$

RUBIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 11:42 AM MDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 27, 11:42 AM MDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1142 AM MDT FRI JUN 27 2014

.UPDATE...
ISSUED AT 927 AM MDT FRI JUN 27 2014

MAIN CONCERN THIS AFTERNOON IS ANOTHER DAY OF SEVERE THUNDERSTORMS
EAST OF I25. ALL MODELS SHOW MUCH BETTER SHEAR 0-6 KM SHEAR WITH
OVER 50 KNOTS OF SHEAR PROGGED FROM EASTERN COLORADO NORTHWARD
ACROSS THE SOUTHERN PANHANDLE OF NEBRASKA THIS AFTERNOON. WITH
CLOUDS LIFTING NORTH ACROSS THE HIGH PLAINS...EXPECT PLENTY OF
SUNSHINE TODAY WITH GOOD INSULATION. AN UPPER LEVEL TROUGH IS
CURRENTLY PUSHING EASTWARD TODAY WITH COOLER AIR ADVECTING INTO
THE REGION. CONCERNED ABOUT RAPIDLY DEVELOPING SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS TODAY. CAN NOT
RULE OUT A FEW TORNADOES AS WELL...MAINLY ACROSS
NEBRASKA...ESPECIALLY JUST AHEAD OF THE FRONT. SEVERE WEATHER ALSO
POSSIBLE ACROSS THE HIGH PLAINS OF SOUTHEAST WYOMING JUST EAST OF
I25 WITH 0-6KM SHEAR BETWEEN 40 TO 45 KNOTS EARLY THIS AFTERNOON.

AND IF THAT IS NOT ENOUGH...WILL CONTINUE THE FLASH FLOOD WATCH
ACROSS WESTERN NEBRASKA. HEAVY RAINFALL AND THE POTENTIAL FOR
TRAINING THUNDERSTORMS WILL MOVE OVER THE SAME AREAS THAT RECEIVED
HEAVY RAINFALL OVER THE LAST SEVERAL DAYS.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 311 AM MDT FRI JUN 27 2014

FORECAST CHALLENGES CONTINUE TO DEAL WITH SEVERE THUNDERSTORMS
THIS AFTERNOON/EVENING AND POTENTIAL FOR HEAVY RAINFALL OVER THE
PANHANDLE.

CURRENTLY...SLOW MOVING FRONTAL SYSTEM STILL THE MAIN PLAYER OVER
THE CWFA THIS MORNING. LATEST SURFACE ANALYSIS SHOWING THIS FRONT
EXTENDING FROM A SURFACE LOW OVER EXTREME SOUTHWESTERN NORTH
DAKOTA...THROUGH GILLETTE AND ALONG THE EAST SLOPES OF THE LARAMIE
RANGE INTO WESTERN COLORADO. WATER VAPOR CONTINUES TO SHOW AND
UPPER SHORTWAVE OVER NORTHWESTERN COLORADO EARLY THIS MORNING.
MOSAIC RADAR SHOWING SHOWERS INCREASING IN COVERAGE JUST AHEAD OF
THIS SHORTWAVE ACROSS SWEET WATER AND CARBON COUNTIES. EVEN GETTING
A FEW LIGHTNING STRIKES OUT NEAR RAWLINS THIS MORNING.

FOR TODAY...MODELS IN GOOD AGREEMENT BRINGING THE UPPER SHORTWAVE
ACROSS NORTHEASTERN COLORADO AFTER 18Z WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS DEVELOPING AS THIS HAPPENS. THIS SHORTWAVE WILL THEN
BEGIN PUSHING THE FRONT THAT HAS BEEN OVER THE AREA EAST. LATEST
SOUNDING NOT SHOWING SEVERE POTENTIAL FOR HERE IN SOUTHEAST
WYOMING...BUT SOUNDINGS FOR SIDNEY AND CHADRON DO STILL CAPE
FORECASTS OF 2000-2500 J/KG AFTER 18Z...SO DO THINK THERE COULD BE
SOME SEVERE THUNDERSTORMS EARLY THIS AFTERNOON. THESE STORMS WILL
THEN TRANSITION TO HEAVY RAIN AS FORECAST SOUNDING TAKE ON
LONG/SKINNY CAPE PROFILES AND FORECAST STORM MOTIONS DROP UNDER
10KT. FORECAST PWATS OF 1.2 TO 1.3 INCHES OUT IN THE PANHANDLE
THIS AFTERNOON. DECIDED TO GO WITH A FLASH FLOOD WATCH FOR THIS
AFTERNOON THROUGH 9PM THIS EVENING FOR OUR PANHANDLE COUNTIES AS
SEVERAL OF THESE COUNTIES RECEIVED SUBSTANTIAL RAINS LAST NIGHT
AND WILL CONTINUE SEEING SHOWERS/THUNDERSTORMS THIS MORNING.

SHORTWAVE CLEARS THE PANHANDLE MID EVENING TONIGHT WITH
RAIN SHOWERS COMING QUICKLY TO AN END IN ITS WAKE. THINK FOR THE
MOST PART...SATURDAY WILL BE DRY. DID KEEP SOME SLIGHT CHANCE POPS
OVER THE NORTHERN PANHANDLE SATURDAY AFTERNOON AS THE ECMWF DOES
SHOW SOME ENERGY MOVING THROUGH SOUTHERN SOUTH DAKOTA.

700MB WINDS REALLY BEGIN RAMPING UP SATURDAY AFTERNOON OUT WEST
WITH THE GFS SHOWING 40KT ACROSS CARBON COUNTY. WESTERLY
DOWNSLOPING WINDS OFF THE LARAMIE RANGE SHOULD REALLY DRY THINGS
OUT FOR SUNDAY,

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)

ISSUED AT 311 AM MDT FRI JUN 27 2014

DRY WESTERLY FLOW WILL CONTINUE SUNDAY NIGHT AND GRADUALLY BECOME
NWLY ON MONDAY AS AN UPPER RIDGE BUILDS ACROSS THE WESTERN PART OF
THE COUNTRY. SURFACE RIDGING OVER THE AREA INTO THE PLAINS WILL
LIMIT MOISTURE RETURN UNTIL ABOUT WEDS WHEN SOME LOOKS TO BEGIN
MOVING NORTHWARD ALONG THE ROCKY MTN CHAIN. WEDS LOOKS TO BE THE
BEST CHANCE FOR SOME CONVECTION THOUGH WARMING MID-LEVEL TEMPS MAY
TRY TO CAP IT SOME. SIMILAR PATTERN FOR THURSDAY. TEMPERATURES
WILL BE WARM THROUGH MOST OF THE PERIOD. AN UPPER TROF WILL SWING
ACROSS THE NORTHERN PLAINS MONDAY AND DRAG A COOL FRONT ACROSS
THE CWA BRINGING MILD TEMPERATURES FOR MONDAY AND TUESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1136 AM MDT FRI JUN 27 2014

SURFACE FRONT AND UPPER LEVEL TROUGH WILL PUSH EAST THROUGH THE AREA
THIS AFTERNOON AND EARLY EVENING. SCATTERED SHOWERS/ISOLD TSTORMS
DEVELOPING WEST OF I-25 WILL BECOME MORE WIDESPREAD THIS AFTERNOON.
THERE WILL BE PERIODS OF LOWER CIGS/VSBYS AND ERRATIC GUSTY WINDS
INVOF THE STRONGER CONVECTION. THE PRECIPITATION WILL END FROM
WEST TO EAST THIS EVENING WITH DRIER MORE STABLE AIR IN THE WAKE
OF THE UPPER TROUGH PASSAGE.

&&

.FIRE WEATHER...
ISSUED AT 311 AM MDT FRI JUN 27 2014

SHOWERS AND THUNDERSTORMS TO BECOME WIDESPREAD THIS AFTERNOON AS
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH SOUTHEAST
WYOMING. MOST LOCATIONS SHOULD SEE A FAIRLY GOOD CHANCE OF
RECEIVING WETTING RAINS THIS AFTERNOON AND EVENING. A DRIER/MORE
WINDY PATTERN RETURNS SATURDAY INTO SUNDAY AND WILL PERSIST INTO
TUESDAY OF NEXT WEEK. EXPECT AFTERNOON RELATIVE HUMIDITIES TO LOWER
TO BETWEEN 10 TO 20 PERCENT FROM SUNDAY THROUGH TUESDAY AS THE
DRIER AIR REMAINS OVER THE AREA. HOWEVER...MODELS INDICATE
SUBTROPICAL MOISTURE RETURNING TO THE AREA BY THE MIDDLE OF NEXT
WEEK...AND EVEN SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...FLASH FLOOD WATCH FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS
     EVENING FOR NEZ002-003-019>021-054-055-095-096.

&&

UPDATE...TJT
SHORT TERM...CLAYCOMB
LONG TERM...RE
AVIATION...JAMSKI
FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 27, 1:10 PM MDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
110 PM MDT FRI JUN 27 2014

WYZ101>119-281030-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
110 PM MDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
INTO THIS EVENING. SOME OF THE STORM COULD BECOME SEVERE ESPECIALLY
IN AREAS EAST OF THE LAREAMIE RANGE. THE PRIMARY THREATS WILL BE
LARGE HAIL...DAMAGING WIND AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-281030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
110 PM MDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
MAINLY THIS AFTERNOON AND EVENING. A FEW SEVERE STORMS ARE
POSSIBLE MAINLY EARLY IN THE AFTERNOON WITH LARGE HAIL THE MAIN
THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AS STORMS WILL
MOVE RATHER SLOWLY THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 27, 1:31 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
131 PM MDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             15 ENE CHEYENNE         41.23N 104.53W
06/27/2014  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN
Special weather statement, Jun 27, 1:36 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
136 PM MDT FRI JUN 27 2014

WYZ106-115>117-272015-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
136 PM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ALBANY COUNTY UNTIL 215
PM MDT...

AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNIVERSITY OF WYOMING WAR MEMORIAL
STADIUM...OR NEAR LARAMIE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BALDY PEAK...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 306 AND
325.

&&

LAT...LON 4174 10548 4172 10530 4148 10528 4120 10540
      4130 10574
TIME...MOT...LOC 1937Z 211DEG 13KT 4133 10557

LIEBL
Local storm report, Jun 27, 1:53 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
153 PM MDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             3 WNW CHEYENNE          41.16N 104.85W
06/27/2014  E0.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            SOME WERE JUST SHY OF NICKEL SIZE.

&&

BCHAPMAN
Special weather statement, Jun 27, 1:56 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
156 PM MDT FRI JUN 27 2014

WYZ118-119-272045-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
156 PM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE COUNTY UNTIL 245
PM MDT...

AT 152 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF HILLSDALE...OR 18 MILES
NORTHEAST OF CHEYENNE...MOVING EAST AT 20 MPH. SEVERAL OTHER
THUNDERSTORMS WERE ALSO LOCATED OVER NORTHEAST LARAMIE COUNTY.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESS STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GUN BARREL...
  MERIDEN REST AREA...
  ALBIN...

STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4156 10405 4129 10407 4118 10461 4156 10466
TIME...MOT...LOC 1954Z 255DEG 16KT 4130 10450

LIEBL
Local storm report, Jun 27, 1:58 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             20 W ALBIN              41.42N 104.49W
06/27/2014  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

BCHAPMAN
Special weather statement, Jun 27, 2:28 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT FRI JUN 27 2014

WYZ118-119-272115-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
228 PM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
315 PM MDT...

AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF CARPENTER...OR 26 MILES EAST OF
CHEYENNE...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURNS...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 380 AND
401.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

&&

LAT...LON 4129 10407 4102 10407 4100 10435 4118 10451
TIME...MOT...LOC 2028Z 230DEG 9KT 4111 10429

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:57 PM MDTSpecial Weather StatementCYSBox Butte48 min
Jun 26, 7:09 PM MDTSpecial Weather StatementCYSBanner51 min
Jun 26, 7:38 PM MDTSevere Thunderstorm WarningCYSKimball67 min
Jun 26, 7:53 PM MDTSpecial Weather StatementCYSSioux52 min
Jun 26, 8:02 PM MDTSpecial Weather StatementCYSBanner43 min
Jun 26, 8:14 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill61 min
Jun 26, 8:44 PM MDTSpecial Weather StatementCYSKimball46 min
Jun 26, 8:53 PM MDTFlash Flood WarningCYSBanner, Kimball6 hr
Jun 26, 8:55 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball, Morrill65 min
Jun 26, 9:37 PM MDTSpecial Weather StatementCYSDawes38 min
Jun 26, 9:44 PM MDTSpecial Weather StatementCYSBox Butte46 min
Jun 26, 9:49 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes56 min
Jun 26, 10:18 PM MDTSpecial Weather StatementCYSScotts Bluff42 min
Jun 26, 10:19 PM MDTSpecial Weather StatementCYSScotts Bluff41 min
Jun 26, 10:39 PM MDTAreal Flood AdvisoryCYSBox Butte, Dawes3 hr
Jun 27, 2:14 AM MDTFlash Flood WatchCYSBanner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more16 hr
Jun 27, 2:14 PM MDTSevere Thunderstorm WarningCYSBanner46 min
Jun 27, 2:38 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff52 min
Jun 27, 3:17 PM MDTSpecial Weather StatementCYSBox Butte28 min
Jun 27, 3:23 PM MDTSpecial Weather StatementCYSKimball37 min
Jun 27, 3:29 PM MDTFlash Flood WarningCYSBanner, Scotts Bluff6 hr
Jun 27, 3:36 PM MDTSpecial Weather StatementCYSBanner, Scotts Bluff39 min
Jun 27, 3:37 PM MDTSpecial Weather StatementCYSMorrill38 min
Jun 27, 3:46 PM MDTSpecial Weather StatementCYSSioux44 min
Jun 27, 3:50 PM MDTSpecial Weather StatementCYSDawes40 min
Jun 27, 3:53 PM MDTFlash Flood WarningCYSBanner, Kimball4 hr
Jun 27, 4:03 PM MDTSpecial Weather StatementCYSSioux42 min
Jun 27, 4:06 PM MDTSpecial Weather StatementCYSKimball39 min
Jun 27, 4:19 PM MDTSpecial Weather StatementCYSBox Butte41 min
Jun 27, 4:32 PM MDTSpecial Weather StatementCYSCheyenne43 min
Jun 27, 5:17 PM MDTSpecial Weather StatementCYSCheyenne43 min

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.